# SDR DLL14960676

- Difficulty date: March 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N736DY
- Make and model: Lkheed 1011385115
- Aircraft serial: 193C1227
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Truck Positioner
- Condition: Failed
- Location: Lt Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, GEAR HANDLE STUCK DOWN TRUCK LIGHT ON, OVERBD LIGHTS OUT.  FLIGHT RETURNED ATL.  REPLACED LT MLG TRUCK POSITIONER AND SERVICED HYD FUSE, OPERATION NORMAL.
